8Patty's Journal, 22 February 2018

Help Please
Anyone have any reactions taking prednisone?
Irritability, weight gain, fluid retention up 5 pounds, bloating.
Drinking 10 or more bottles of water a day.
I only had a 5 day dose of 20 mg. Diet is still the same so what now?

Diet Calendar Entries for 22 February 2018:
789 kcal Fat: 38.44g | Prot: 92.82g | Carb: 11.47g.   Breakfast: Egg, Fairlife Fat Free Milk, Coffee. Lunch: Baked Poppers, Zaxby's Zaxby's Grilled Chicken Breast. Dinner: Zaxby's Zaxby's Grilled Chicken Breast, La Costena Green Pickled Jalapeno Peppers. more...
2089 kcal Activities & Exercise: Shopping - 1 hour, Sleeping - 8 hours, Resting - 15 hours. more...
on diet 8Patty's own diet  

20 Supporters    Support   

1 to 20 of 39
Comments 
I was down right hateful on those!! Yes, I ate twice as much and still felt hungry all the time. I pray you get off those soon if you have to take them. It was so bad for me. 
22 Feb 18 by member: Proudmomma412
Thank you Proudmomma, I'm done now, but the side affects lingers. Thank God George is patient cause this side of me is ugly. I wasnt hungry and stayed right on plan so the moods completely threw me. 
22 Feb 18 by member: 8Patty
I have MS and my flares are treated with 1000 mg of Methylprednisolone through an IV once a day for 5-7 days. I get a moon face, bloated, gain 30-40 pounds that takes 2 years to lose because it grinds my metabolism to a halt, high blood sugar, headaches, shrinking height and shoe size coupled with an inability to exercise due to the flare. So, yes, I also have bad reactions. The only thing I know to do is be patient, keep eating healthy, do what I can when I can, and realize that I'm not un a race to lose weight. I'm just working on being as healthy as I can, because although I can't control the flares I can control my choices. I joined FS at the time of a flare. If you look at my profile you'll notice the very slow steady decrease. Hang in there.  
22 Feb 18 by member: Sugartits69
UUggghhh, i stopped taking prednisone, It what made me gain 45 lbs on it. Nasty stuff) Made me so moody, felt like my skin was on fire, couldn't sleep well, bloated, tons of weight gain, water retention..hate the stuff...Feel for you. 
22 Feb 18 by member: kearamccardle
Ty Sugar, wow I sympathize with you what a terrible feeling. My younger sister took it after her heart and lung transplant and had the moon face so I understand. Your completely correct it's all about health not the number on the scale. 
22 Feb 18 by member: 8Patty
Ty Keara I asked the doctor about side affects no you won't gain weight ya right that's why they call them "practicing physicisns" lol Never again lesson learned. 
22 Feb 18 by member: 8Patty
Yep, made me super angry too. I drank lots of broth & mint teas to curb the constant hunger. I ate lots of mint tic tacs too. When you get irritated try watching funny videos, sounds silly but it helped me alot 
22 Feb 18 by member: Jitterbug23
My sister was taking it a little while ago. She couldn't sleep for days. I went to see her one morning and she had been drinking - said she had 3 vodka and orange juices hoping she would fall asleep. Told her the drinking was probably not a good idea. She was a little nuts for about a week until she wasn't taking it anymore. Why are you taking it (okay to tell me it's none of my business). 
22 Feb 18 by member: Fritzy 22
Changes in mood is considered a serious side effect (contact your Dr.) and weight gain is common. I took it off and on for three years, hated it. 
22 Feb 18 by member: SquirrelB
Ty Bug sounds like me angry at everything poor George. I wasnt hungry thank goodness but so uncomfortable. Hopefully it will pass no relief yet! 
22 Feb 18 by member: 8Patty
Ty Fritzy of course it's your business your my Sis! The reason was my left hip was popping and painfull on my walks. I already had an appointment with this new doc so I told her she told me garbarge. Has me scheduled for a bone density scan 3/1 
22 Feb 18 by member: 8Patty
Yes weight gain is common. You should look into getting the prednisone shot instead of taking it daily, reduces swelling and weight gain risk 
22 Feb 18 by member: tatiners
Ty Squirrel ya serious for George poor guy! Finally I explained how I was feeling I didnt want to hurt him he's super sensitive. I will call the doc tomorrow thanks for the heads up! I might end up with Maxi4 as my nurse in lock up lol 
22 Feb 18 by member: 8Patty
I hope you feel better honey... you will always be a beauty to me even if you blow up like a massy day parade balloon or similar to my ankle that looks like Ive grown an extra ankle or two...geez..... love you sweetie feel better;) 
22 Feb 18 by member: maxie4
That stuff is of the devil! I took it for an injured back. Was supposed to have been a stepped down dose for 5 or 6 days. I skipped the last two pills because I was miserable! Couldn't sleep, was hangry all the time, just downright bitchy. The effects of it lasted for 5 or 6 days, until it got out of my system. I had waves of dizziness and sudden weakness. Never, ever, never again will I take that stuff! Hope it gets better soon now that you're done with it! 
22 Feb 18 by member: LSG417
Awe Maxi ty lol balloon! LSG ty it sure is, wow the lasting effects I think (fingers crossed) its leaving I couldnt even focus my eyes or go for a walk today. Poison! I can see a little difference tonight.  
22 Feb 18 by member: 8Patty
Wow, that medicine is terrible. I was so hungry when I took it, couldn't stop the cravings and the mood. Hope you fell better soon. Try to rest, is only a few days.  
22 Feb 18 by member: Mirtuchis
Here recently the Dr. gave me 20pills l only took ten. Prednisone works but like Bunny said as soon as the swelling goes down, to cut it short regardless of how many pills are left. l feel fine with what little l took. 
22 Feb 18 by member: murphthesurf
Ty Mirtuchis and Ty Murph My sympathy to anyone having to take this. Hopefully I get some sleep, up all night with a growling stomach contacted the Dr office via portal they wrote back "discontinue immediately" obvious allergic reaction. That's the crazy part my last dose was Monday! The reactions started after, guess I'm slow lol Keep it peaceful and have a great day!❤️ 
23 Feb 18 by member: 8Patty
@Patty, I'll take that back may left kidney feels like it's working hard to do something..ouch! Really hope your feeling much better today. 
23 Feb 18 by member: murphthesurf

     
 

Submit a Comment


You must  sign in to submit a comment
 

Other Related Links

Members



8Patty's weight history


8Patty's Recent Activity

8Patty's Own Activity

8Patty commented on buffy salvadore's Journal Entry.
8Patty supported rosio19's Journal Entry.
8Patty commented on rosio19's Journal Entry.
8Patty is following rosio19.

Following

Draglist commented on Liznelia's Journal Entry.
rosio19 supported chrisw77's Journal Entry.
cjodyssey supported momma6224's Journal Entry.
momma6224 commented on EatingMyInnerSkinny's Journal Entry.

Other Member Diet Recent Activity

tlntzcn supported CrashtestDawnie's Journal Entry.
jimmiepop supported Koolbeanz's Journal Entry.
dhatura commented on NAYELISIZZLES's Journal Entry.
Draglist commented on Liznelia's Journal Entry.
tigger3995 recorded a Journal Entry.
julieketo recorded a Journal Entry.
cerobit is following Miraculum.
Becca P supported rubato456's Journal Entry.